View Single Post
  #1  
Old 11-12-17, 11:45 PM
Charmcityguy22 Charmcityguy22 is offline
ADDvanced Member
 

Join Date: Mar 2016
Location: Baltimore,MD
Posts: 139
Thanks: 6
Thanked 28 Times in 18 Posts
Charmcityguy22 will become famous soon enough
Sorry I'm just scared

So it's been exactly 7 weeks of off and on Ativan use for severe anxiety,I was taking 0.5 mgs as need then stepped up.to 1mg as needed,at first the 1mg made me feel very drunk like and just out of it,after a few weeks it just made my anxiety symptoms go away without the drunkness and out of it feeling.my last dose was yesterday.

I took a 1mg dose as I went on a family trip for the day and did not want to have an axiety/panic attack and have to go to the ER.im wondering if 7 weeks of as needed use of 1mg once daily or 0.5 mgs 1 daily is enough to cause withdrawal or sezuire's,should I taper from this med when I see my doctor on Wednesday I'll ask him to taper me or should I be fine cold turkey,I was not using the ativan for rec use but for symptoms of anxiety and panic that sent me to the ER.i know y'all are not doctors but actually people with experiance.oh by the way,if weight matters I'm 126 pounds.

I was taking Concerta daily for ADHD and that was ramping up the anxiety/panic. But do you all think 7 weeks is enough to cause withdrawal as I don't have anymore doses to wean myself off.i never needed to take a 0.5 dose or 1mg dose more than once a day.i also take L theanine daily to help with the anxiety.sorry I'm just scared of building a tolerance,as I've used it the past but one day years and years ago.if I need to ween I'll email my doctor.but today I didn't feel bad as i did not take a dose
Reply With Quote
The Following User Says Thank You to Charmcityguy22 For This Useful Post:
aeon (11-13-17)